PhilSci Archive

Theoretical Models of the Brans-Dicke Parameter for Time Independent Deceleration Parameters

Roy, Sudipto (2017) Theoretical Models of the Brans-Dicke Parameter for Time Independent Deceleration Parameters. International Journal of Mathematics and Physical Sciences Research, 5 (1). pp. 94-101. ISSN 2348-5736

WarningThere is a more recent version of this item available.
[img]
Preview
Text
Article-S. Roy.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial.

Download (188kB) | Preview

Abstract

The dependence of the dimensionless Brans-Dicke (BD) coupling parameter upon time and the scalar field has been determined, for an isotropic and homogeneous space of zero curvature, by solving BD field equations and the wave equation for the scalar field. For this purpose, very simple expressions of empirical scale factors, that generate constant deceleration parameters, have been used here in two theoretical models. The characteristics of time dependence of the BD parameter, obtained from these two models, are in qualitative agreement with each other. The mathematical expressions representing the rate of change of the BD parameter with time, based on these two models, are found to have identical forms. Combining the expressions of the BD parameter obtained from these two models, a method of determination of the present value of the equation-of-state (EoS) parameter of the cosmic fluid has been discussed. Its value is found to be consistent with the ranges of values obtained from other studies based on recent observations.


Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Published Article or Volume
Creators:
CreatorsEmailORCID
Roy, Sudiptoroy.sudipto1@gmail.com0000-0002-8811-2511
Keywords: Brans-Dicke Theory, Scalar Field, Empirical Scale Factor, Equation-of-State (EoS) Parameter, Constant Deceleration Parameter, Cosmology
Subjects: Specific Sciences > Physics > Cosmology
Specific Sciences > Physics
Specific Sciences > Physics > Relativity Theory
Depositing User: Dr. Sudipto Roy
Date Deposited: 20 Apr 2018 12:11
Last Modified: 20 Apr 2018 12:11
Item ID: 14581
Journal or Publication Title: International Journal of Mathematics and Physical Sciences Research
Publisher: Research Publish Journals, www.researchpublish.com
Official URL: http://www.researchpublish.com/journal/IJMPSR/Issu...
Subjects: Specific Sciences > Physics > Cosmology
Specific Sciences > Physics
Specific Sciences > Physics > Relativity Theory
Date: July 2017
Page Range: pp. 94-101
Volume: 5
Number: 1
ISSN: 2348-5736
URI: http://philsci-archive.pitt.edu/id/eprint/14581

Available Versions of this Item

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item